# SDR FDEA201107022533

- Difficulty date: July 2, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 620 S25-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH INSUFFICIENT ON CENTER SPACING AT STA 620 DOUBLER, STR 27L TO STR 25L.  REPAIRED IAW EA 7-5330-136777.
